# SDR UALA2013071204896

- Difficulty date: July 12, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,371 hours, 14,547 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200508952
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER AISLE EMERGENCY EXIT SIGN LENS DOES NOT HAVE OTBD FACING ARROWS IAW EA 3351-01054, REV "A".   REPLACED LENS.
